| Model Number |
9849 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.E1.Initial reporter zip code exceeded the maximum allowable characters; zip code is as follows: (b)(6).Submission was delayed due to masimo identifying unauthorized activity on the company¿s on-premises network.Upon detection, masimo activated its incident response protocol and incident containment measures including proactively isolating impacted systems, which resulted an inability to access our electronic complaint files preventing us from submitting mdrs on time.Health effect impact code: no adverse event, no patient impact.
Event or Problem Description
The customer reported that the device is "getting on off automatically".There was no patient impact or consequence reported.
Additional Manufacturer Narrative
Other, other text: the returned device was evaluated.During evaluation, the device was found to have a short across the power button of the device.This short results in the power button being activated even when not physically pressed.E1.Initial reporter zip code exceeded the maximum allowable characters; zip code is as follows: (b)(6).Masimo initiated a recall for this issue and notified us fda on 2/15/2024.The recall number is z-1538-2024.Health effect impact code: no adverse event, no patient impact.
Event or Problem Description